# SDR DALA2018013100596

- Difficulty date: January 27, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 80,981 hours, 36,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 560-580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND BETWEEN BS 580 & 560, STRINGERS 2R & 3R. REPAIRED IAW PRI 565228-14, REV O.
